On covariance functions with slowly or regularly varying modulo of continuity
Journal article, 2018

By means of Fourier transforms we show that more or less any regularly varying or slowly varying function can feature as the modulo of continuity in squared mean sense of a stationary stochastic process.

Slow variation

Covariance function

Regular variation

Extreme value theory

Modulo of continuity


Patrik Albin

Chalmers, Mathematical Sciences, Analysis and Probability Theory

Statistics and Probability Letters

0167-7152 (ISSN)

Vol. 138 177-182

Subject Categories

Probability Theory and Statistics

Control Engineering

Mathematical Analysis



More information

Latest update